Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 3, Pages 279-288
http://dx.doi.org/10.1155/S104895339700035X

Existence of solutions of nonlinear integrodifferential equation with nonlocal condition

Bharathiar University, Department of Mathematics, Coimbatore 641 046, Tamil Nadu, India

Received 1 February 1996; Revised 1 January 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we prove the existence and uniqueness of local and global solutions of a nonlocal Cauchy problem for a class of integrodifferential equation. The method of semigroups and the contraction mapping principle are used to establish the results.